MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 3ML SALINE 3ML FILL; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 3ML SALINE 3ML FILL; SALINE, VASCULAR ACCESS FLUSH
Model Number 306544
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional initial reporter phone#: (b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Investigation summary: a device history record review was performed for provided lot number 0127937.The review did not reveal any detected quality issues during the production process that could have contributed to this reported incident.To aid in the investigation of this incident, 1 physical sample and 2 picture samples were received for evaluation by our quality team.Through examination of the physical sample, a test for sustaining force was preformed and the result was within specification and no defects or damages were observed.The picture samples show the physical sample.A cause for this defect could not be determined as no defects were observed during the inspection.Further action has not been determined necessary at this time.Our quality team will continue to monitor the manufacturing process for this defect and other emerging trends.
 
Event or Problem Description
It was reported that one bd saline, vascular access flush spun out during use.The following was reported by the initial reporter: "it was reported that the bifurcates spun when trying to connect ivf to piv.Per attached note on bag: both of these bifurcates just "spinned" when i tried to connect my ivf to my piv had to use a trifurcate.".

Brand Name
SYRINGE 3ML SALINE 3ML FILL
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key10646254
Report Number1911916-2020-00938
Device Sequence Number14193651
Product Code NGT
UDI-Device Identifier30382903065449
UDI-Public(01)30382903065449
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Model Number306544
Device Catalogue Number306544
Device Lot Number0127937
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2020
Initial Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;